# SDR RAIA00501024

- Difficulty date: January 10, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 1,096 hours, 985 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 323
- Condition: Malfunctioned
- Location: Brake Assy
- Part time: 1,100 hours, 988 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

8088 - IAD - UNCOMMANDED BRAKE LOCK-UP.  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL UNIT.
